EconPapers    
Economics at your fingertips  
 

Freedom of choice: the leximax criterion in the infinite case

R. Arlegi, M. Besada, J. Nieto and C. Vazquez

Mathematical Social Sciences, 2005, vol. 49, issue 1, 1-15

Date: 2005
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-4896(04)00055-1
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:49:y:2005:i:1:p:1-15

Access Statistics for this article

Mathematical Social Sciences is currently edited by J.-F. Laslier

More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matsoc:v:49:y:2005:i:1:p:1-15